Discharge caused by BC pills

iVillage Member
Registered: 03-10-2004
Discharge caused by BC pills
3
Tue, 02-07-2012 - 3:04pm

Ive been having discharge that changes from clear to white but does not itch or smell. It increases and decreases at different times of the month. I was also told I have a bacterial infection a few months ago. I used the cream I was prescribed but the discharge still seems the same.

 

Avatar for cmkarla
Administrator
Registered: 01-03-2001
Thu, 02-09-2012 - 10:21am

Hi and welcome. I don't have any experience with this. If you called the doc and she says not to worry then it is probably okay. If things change be sure to let your doc know.

Karla
Community ModeratoriVillage.com

Community Leader
Registered: 10-08-2002
Thu, 02-09-2012 - 11:43pm

Hi there.

Photobucket

iVillage Member
Registered: 03-10-2004
Sun, 02-12-2012 - 7:55am
Thanks that pretty much what the doc said.